Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2013 (2013), Article ID 135140, 4 pages
Research Article

Asymptotic Solution for a Water Quality Model in a Uniform Stream

1Department of Mathematics, Edwardes College Peshawar, Khyber Pakhtunkhwa 25000, Pakistan
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Ladkrabang, Bangkok 10520, Thailand

Received 20 June 2013; Accepted 2 October 2013

Academic Editor: Yurong Liu

Copyright © 2013 Fazle Mabood and Nopparat Pochai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fazle Mabood and Nopparat Pochai, “Asymptotic Solution for a Water Quality Model in a Uniform Stream,” International Journal of Engineering Mathematics, vol. 2013, Article ID 135140, 4 pages, 2013. doi:10.1155/2013/135140